# SDR SWIA200616522

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 6,050 hours, 5,132 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7156
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT ON TAXI.  REPLACED LEFT O/B NR 3 PCU IAW MM 27-62-01, OPERATIONAL CHECK GOOD.
